| Model Number |
406114 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sideport detachment could not be conclusively determined.
Event or Problem Description
Following a procedure, the side port of the sheath detached.There were no adverse patient consequences.There is no further information available.
Event or Problem Description
During a procedure, the side port of the sheath detached.There is no additional information available at this time.